# SDR DL76S071064

- Difficulty date: August 13, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 60,991 hours, 28,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1809.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, STA 1809.5 BULKHEAD OUTER CHORD WAS FOUND CRACKED BETWEEN S-7R AND S-8R.  CHORD WAS REPAIRED PER BOEING INSTRUCTIONS.
